# SDR SIMA200312712

- Difficulty date: April 20, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION SERVICE DOOR SILL HAS CORROSION.  REMOVED DAMAGED SILL AND INSTALLED NEW SERVICE DOOR SILL IAW EMB 145 SRM 51-20-03, 51-40-02/06 AND EMB CPM 5-21-04.  (M)
